# SDR WVBA102711A

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- Aircraft time: 28,630 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 40288000
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DYE PENETRENT INSPECTION REVEALED SMALL CRACK BEGINNING TO FORM ON TRUNNION JUST BELOW THE BUSHING AREA ALONG A CASTING RIDGE. THIS WAS THE RIGHT AFT MLG TRUNNION.  IDENTICAL PART IS USED ON BOTH AFT TRUNNION, LEFT SIDE NOT CRACKED.  FWD TRUNNIONS (DIFFERENT PART NUMBER) NOT FOUND TO BE CRACKED AT THIS TIME.  ALTHOUGH TOTAL PART TIME IS NOT KNOWN, IT IS ASSUMED THAT THESE ARE ORIGINAL EQUIPMENT, WE HAVE NEVER REPLACED THESE BEFORE ON ANY OF OUR FLEET OF 8 OTHER NAVAJO CHIEFTANS.
